# SDR 07FDEA00721

- Difficulty date: March 8, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520702
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK FLOOR SUPPORT SEAT TRACK OUTBD FLANGE IS CORRODED AT BS 1080 - 1090, RBL 1, WL 208.  REMOVED DAMAGED/CORRODED OUT OF LIMIT SEAT TRACK FROM STA 1010 TO STA 1130, BL0 AND INSTALLED NEW SEAT TRACK REF SRM 53-10-2 FIGURE 7A SHEET 16 PAGE 16 AND SRM 51-  30-02.  CLASSIFIED AS MAJOR REPAIR.
